# SDR 2008UALA00982

- Difficulty date: February 22, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 66,350 hours, 10,930 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: UNK
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG R GEN OFF DISPLAYED.  R GEN OFF AND FIELD OFF LGT'S ILLUMINATED.  SUSPECT FAULTY GENERATOR CONTROL UNIT.  REPLACED ENGINE NR 2 GCU PER AMM 24-22-02, CHECKS NORMAL.  AC OK FOR SERVICE.
